Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are the side effects of pause 500?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
what are the side effects of Pause 500? i feel as if there is a subcutaneous tremor in my hands and feet. could it be due to Pause 500?
Posted Sat, 1 Dec 2012 in Medicines and Side Effects
Answered by Dr. Das Arindam 30 minutes later
Thank you for your query.

Firstly, you are currently on eltroxin, ferronine, glycomet and ultra D3 and pause.
Eltroxin contains thyroid hormone supplements. So, you have hypothyroidism. Check your TSH,T3,and T4 level. Because if the drug is overdosed, then it can lead to tremor, nervousness, excitability, and many more. But in our clinical experience, most common side effect is tremor, which you have told in your query.
Ferronine contains multivitamin and iron and folic acid. It has no such side effects.
Glycomet contains metformin. In our clinical experience, its most common side effects are hypoglycemia and gastrointestinal disturbances.

Now, pause contains tranexamic acid. It helps in coagulation of the blood. In our clinical experience, most common side effect of this drug is gastro intestinal disturbances. So, possibly, pause is not the causative agent of your condition.

From the above discussion, it is clear that there are two possibilities
1.     Overdose of eltroxin.
2.     Side effect of glycomet. Because sometimes, in hypoglycemia you can also feel this type of symptoms.

If you do not have any symptoms like dizziness, feeling of unconsciousness, then it is definitely due to overdose of eltroxin and not due to pause or glycomet.

You have to take lower amount of eltroxin than you are taking right now. You can take it as 100 mcg for few days. But within this time period, make an appointment with your endocrinologist for clinical examination, ordering a thyroid profile test, and adjusting the dose as per your thyroid profile report.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor